| Model Number |
Z9002 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Weight, ethnicity: information unknown/not provided.If implanted, give date: not applicable, as lens was removed/replaced during the same procedure.If explanted, give date: not applicable, as lens was removed/replaced during the same procedure.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a fully inserted intraocular lens (iol) model z9002 was removed and replaced in the same procedure due to lens being torn.The replacement lens was another johnson and johnson iol of the same model as well as diopter.Account provided that patient has recovered.The product is being returned for evaluation.No further information is available.
Additional Manufacturer Narrative
Additional information: section d9.Device available for evaluation? yes.Returned to manufacturer: yes.Date returned to manufacturer: august 25, 2021.Section h3.Device evaluated by manufacturer? yes.Device evaluation: the product was returned to the manufacturing site for evaluation.However, no lens was received as part of the product return.Therefore, lens evaluation was not performed.The complaint issue reported could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed no additional complaints from this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.